# SDR AU970408

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 60
- Engine: Lyc TIO541E1C4
- Propeller: Hartzl HCF3YR2
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Adapter
- Part number: 951100206
- Condition: Cracked
- Location: Wing
- Component: Beech, 951100206
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR ATTACHMENT BRACKET CRACKED
